MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1
Catalog Number SSN100235
Medical Device Problem Codes Decoupling (1145); Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the needs twist off the syringe," "needle caps fall off when opening the needle out of the package," and "the safety cap will not stay in open position.".
 
Additional Manufacturer Narrative
The customer reported multiple needle sticks; the needs twist off the syringe, this has caused the customer to waste vaccine, needle caps fall off when opening the needle out of the package, and the safety cap will not stay in open position.At this time, a sample was not received for investigation, and there were no samples, photos, videos, or other critical details provided, even after follow-ups with the customer; review of the last three trend reports found no trends for the specified material number and its corresponding defect type.The complaint was not confirmed and medline was unable to confirm the complaint issue or that the product failed to meet specifications.Sample required to determine cause; there was no reported death or serious injury associated with this event, and if a sample, photo and/or additional information becomes available this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 23GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50944757
Report Number1417592-2026-54004
Device Sequence Number9552404
Product Code FMI
UDI-Device Identifier30193489031953
UDI-Public30193489031953
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown